May 2, 2003
I have been having chronic migraines for the past two or three months. My neurologist suggested that I take magnesium, riboflavin or feverfew to reduce the headache pain. I am cautious to use the feverfew and therefore have only been using the magnesium & the riboflavin, along with B-Complex,B6 vitamin and a multi-vitamin. I started having diarrhea yesterday after I had lunch and it seemed to have continued until the evening. I woke up in the middle of the night because my stomach was hurting so bad and I had to go. The same thing happened again today after I had lunch and ten or twenty mintues later. I had the urge to go and everything came out. The question(s) that I have is, am I taking too many vitamins all at one time and can it causing the diarrhea. If I decide to reduce my vitamin intake to just the riboflavin, magnesium and the multi-vitamin, how often should I take the magnesium per day to help with the relief of my migraines. And one more...can migraines be cured. Meaning do they eventually go away after a period of time or will I be stricken with this for the rest of my life. Your response would be greatly appreciated.
Response from Mr. Vergel
I am not sure about the dosage of magnesium that may help but be aware that high doses of magnesium can cause diarrhea.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Bacterial Vaginosis Cause Blistering?
- What's The Difference Between Mouth Herpes And Mouth Blisters?
- What Do Genital Warts Look Like When They First Appear?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- What Causes A Recurrence Of Genital Warts?
- What Is The Best Way To Keep Bacterial Vaginosis Away?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.